A note on on-line Ramsey numbers for quadrilaterals

Joanna Cyman , Tomasz Dzido

Abstract

n/a
Author Joanna Cyman
Joanna Cyman,,
-
, Tomasz Dzido II
Tomasz Dzido,,
- Institute of Informatics
Journal seriesOpuscula Mathematica, ISSN 1232-9274, e-ISSN 2300-6919
Issue year2014
Vol34
No3
Pages463-468
Publication size in sheets0.5
Keywords in EnglishRamsey theory, on-line games
DOIDOI:10.7494/OpMath.2014.34.3.463
URL http://dx.doi.org/10.7494/OpMath.2014.34.3.463
Languageen angielski
LicenseJournal (articles only); published final; Other open licence; with publication
Score (nominal)11
ScoreMinisterial score = 10.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 11.0, 20-12-2017, ArticleFromJournal
Citation count*0
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back